# SDR DL73S040071

- Difficulty date: January 21, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576622
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN OF THE STRINGER 10R SKIN LAP JOINT WAS FOUND WITH A SCRIBE LINE ALONG THE PANEL LENGTH FROM FS 360 TO FS 540.  THE SKIN LAP JOINT WAS CUT OUT TO REMOVE THE LAP AND THE SCRIBE MARK.  THE AREA WAS THEN REPAIRED WITH TWO EXTERNAL ALUMINUM DOUBLERS PER BAC S/B 737-53-1177 AND ER/A 087862-14.
